# SDR UPS97824628

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-B, FLOORBEAM CORRODED IN AFT ACCESSORY COMPT APPROX AT STA 1600 APPROX 12 FROM LT SIDEWALL.  BLENDED CORROSION, AWAITING REPAIR INSTRUCTIONS FROM DAC 920.  REMOVED DAMAGED AREA OF FLOORBEAM, FABRICATED AND DRILLED REPAIR DOUBLER PER EO DC8-5310-8605B.  TREATED PRIMED AND INSTALLED DOUBLER PER EO DC8-5310-8605B.
